# SDR SWIA201437080

- Difficulty date: March 25, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 29,792 hours, 24,314 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT BS 202 CRACKED AT PARKING BRAKE CONTROL CABLE HOLE.  C-CHECK, REPAIRED BULKHEAD IAW REO.
